# SDR SIMA0371

- Difficulty date: February 6, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GRR - FLT 3796 - EMERGENCY FLOOR LIGHTING NUMBER 2 AND 3 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHTING STRIPS.  OPS CHECK GOOD.  (M)
